# SDR COEA02021742

- Difficulty date: December 10, 2002
- Submitted: February 11, 2003
- Operation: Air carrier
- Aircraft: N742FE
- Make and model: Fokker F.27MK 600
- Aircraft serial: 10349
- System (JASC): 2434 · DC Generator-Alternator
- Part: Alternator
- Part number: NO4063
- Condition: Failed
- Location: Lt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLIGHT CREW REPORTED LEFT ALTERNATOR FAILED INFLIGHT DURING ICING CONDITIONS WHILE DEPARTING FROM YVR.  FLIGHT CREW RETURNED TO YVR AND LANDED WITHOUT INCIDENT.  NO EMERGENCY DECLARED.  MAINTENANCE PERSONNEL REPLACED LEFT ALTERNATOR.  AIRCRAFT RETURNED TO SERVICE.  (M)
